# SDR CALA2011091200592

- Difficulty date: September 12, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 33,898 hours, 10,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABB LIGHT SURFACE CORROSION ALONG RT TIE DOWN Z-ANGLE BETWEEN STA 727G AND 767.  REMOVED DAMAGED ZEE ANGLE FABRICATED AND INSTALLED NEW ZEE ANGLE REF B737 SRM 51-10-02 AND 51-40-02.
